# SDR ORJA9591

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60330431
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD 'CEILING' EMERGENCY LIGHT INOP, SEAT 6 THROUGH 10.  REMOVED AND REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS SEAT 6 THROUGH 10.  (M)
